"
Student’s t Increments"
written by Daniel T. Cassidy,
published by
Open Journal of Statistics,
Vol.6 No.1, 2016
has been cited by the following article(s):
|
[1]
|
Convolution Rather Than Monte Carlo Simulation to Price a Barrier Option
Journal of Mathematical Finance,
2025
DOI:10.4236/jmf.2025.153023
|
|
|
|
|
[2]
|
Risk-Neutral Pricing of European Call Options: A Specious Concept
Journal of Mathematical Finance,
2018
DOI:10.4236/jmf.2018.82022
|
|
|
|
|
[3]
|
A Multivariate Student’s t-Distribution
Open Journal of Statistics,
2016
DOI:10.4236/ojs.2016.63040
|
|
|
|